MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 1207-36
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that during a replacement procedure the supraventricular cardiac lead set screw was observed to be stripped.Multiple wrenches were used in attempt to remove the screw but failed.The lead was capped on (b)(6) 2019.The device was explanted and replaced.No clinical complications occurred as a result of the procedure.
 
Additional Manufacturer Narrative
The reported event of setscrew anomaly was not confirmed in the laboratory.Bench testing was performed, and no anomalies were found.The set screws engage with the torque wrench and leads normally.A tug test was performed, and the leads behaved as expected.During analysis, a failure event was observed which was unrelated to the reported event.Final analysis found the patient notifier to be nonfunctional.The cause of the event was determined to be a motor anomaly.
 
Additional Manufacturer Narrative
Correction: concommitant device date should have been (b)(6) 2019 rather than (b)(6) 2019.

Brand Name
CURRENT VR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8765722
Report Number2938836-2019-05074
Device Sequence Number14071830
Product Code LWS
UDI-Device Identifier05414734501941
UDI-Public05414734501941
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2010
Device Model Number1207-36
Device Catalogue Number1207-36
Device Lot Number2695910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer01/29/2020
01/29/2020
Initial Report FDA Received Date07/06/2019
Supplement Report FDA Received Date01/29/2020
01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1